Coincidence and fixed points of nonexpansive type single valued maps

Richa Gupta, Anil Bakhru

Abstract


Fixed point theory of non-expansive mapping confers techniques for solving a variety of applied problems in engineering and mathematical sciences. The purpose of this paper is to establish some coincidence and fixed-point theorems for non-expansive type single valued mappings in S-metric space.

Full Text: PDF

Published: 2020-11-20

How to Cite this Article:

Richa Gupta, Anil Bakhru, Coincidence and fixed points of nonexpansive type single valued maps, J. Math. Comput. Sci., 11 (2021), 173-182

Copyright © 2021 Richa Gupta, Anil Bakhru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS